Volume 30,Issue 3,2010 Table of Contents

Other Issues:  


Galois Connections in A Topos
  Tao LU,Wei HE and Xi Juan WANG
  2010,30(3):381-389 [Abstract(2670)]  [View PDF 158.17 K (1485)]
Periodic Solutions to an Evolution $p$-Laplacian System
  Ying Jie WEI and Wen Jie GAO
  2010,30(3):390-398 [Abstract(2515)]  [View PDF 137.83 K (2148)]
The Frattini Subsystem of a Lie Supertriple System
  Xian Feng WU and Liang Yun CHEN
  2010,30(3):399-406 [Abstract(2630)]  [View PDF 128.61 K (2185)]
Extensions of Generalized Fitting Modules
  Xing Feng YAN and Zhong Kui LIU
  2010,30(3):407-414 [Abstract(2335)]  [View PDF 130.84 K (2738)]
Lie Triple Derivations on Upper Triangular Matrices over a Commutative Ring
  Hai Ling LI and Ying WANG
  2010,30(3):415-422 [Abstract(2834)]  [View PDF 104.95 K (2718)]
The Uniqueness of Decomposition of Symplectic Ternary Algebras with Trivial Center
  Xi Mei BAI and Wen Li LIU
  2010,30(3):423-428 [Abstract(2470)]  [View PDF 109.47 K (1987)]
Vector-Valued Multilinear Commutators of Singular Integrals with Mixed Homogeneity
  Wei WANG and Jing Shi XU
  2010,30(3):429-441 [Abstract(2301)]  [View PDF 163.10 K (1795)]
Permanence and Global Attractivity of a Discrete Semi-Ratio-Dependent Predator-Prey System with Holling IV Type Functional Response
  Xiao Hong LI,Chun LU and Xiu Feng DU
  2010,30(3):442-450 [Abstract(2772)]  [View PDF 124.84 K (1892)]
General Induced Matching Extendability of $G^3$
  Long Shu WU,Yun Sheng YAN and Qin WANG
  2010,30(3):451-456 [Abstract(2758)]  [View PDF 108.82 K (1428)]
Some Symmetry Identities for the Euler Polynomials
  Sheng Liang YANG and Zhan Ke QIAO
  2010,30(3):457-464 [Abstract(3112)]  [View PDF 109.98 K (2525)]
Local Jordan Derivations and Local Jordan Automorphisms of Upper Triangular Matrix Algebras
  Yan Xia ZHAO,Rui Ping YAO and Deng Yin WANG
  2010,30(3):465-474 [Abstract(2897)]  [View PDF 151.00 K (3061)]
Triple Positive Solutions of the Multi-Point Boundary Value Problem for Second-Order Differential Equations
  You Ming ZHOU and Yi CAO
  2010,30(3):475-486 [Abstract(2725)]  [View PDF 151.92 K (1660)]
Left Multiplication Mappings on Operator Spaces
  Yu Wu YAO
  2010,30(3):487-494 [Abstract(3088)]  [View PDF 125.20 K (1975)]
Positive Solutions for Singular Fourth-Order Integral Boundary-Value Problem with $p$-Laplacian Operator
  Xing Qiu ZHANG
  2010,30(3):495-506 [Abstract(2794)]  [View PDF 135.74 K (1681)]
The Integration of Dual-Domain Method for Estimating the Volatility of Financial Assets
  Xue Qiao DU and Xu Guo YE
  2010,30(3):507-518 [Abstract(2776)]  [View PDF 173.39 K (2037)]
Uniqueness Theorem of Algebroidal Functions in an Angular Domain
  Hui Fang LIU and Dao Chun SUN
  2010,30(3):519-526 [Abstract(2863)]  [View PDF 127.33 K (1854)]
Semi-Cover-Avoiding Properties and the Structure of Finite Groups
  Jun Xin WANG and Xiu Yun GUO
  2010,30(3):527-535 [Abstract(2841)]  [View PDF 136.55 K (1911)]
Covering Morphisms in a Pushout-Pullback Diagram
  De Xu ZHOU
  2010,30(3):536-542 [Abstract(2654)]  [View PDF 130.10 K (2062)]
Local Solvability of Cauchy Problem for Kaup-Kupershmidt Equation
  Xiang Qing ZHAO and Shen Ming GU
  2010,30(3):543-551 [Abstract(2675)]  [View PDF 145.76 K (1711)]
A Note on the $w$-Global Transform of Mori Domains
  Fang Gui WANG
  2010,30(3):552-556 [Abstract(2580)]  [View PDF 97.52 K (1981)]
The New Upper Bounds of Some Ruzsa Numbers $R_m$
  Min TANG and Yong Gao CHEN
  2010,30(3):557-561 [Abstract(1642)]  [View PDF 101.35 K (1372)]
Wide Diameter of Generalized Petersen Graphs
  Jun ZHANG,Xi Rong XU and Jun WANG
  2010,30(3):562-566 [Abstract(2915)]  [View PDF 94.13 K (2994)]
A Note on the Paper ``Some Determinantal Inequalities on Complex Positive Definite Matrices"
  Gan Tong HE
  2010,30(3):567-570 [Abstract(3034)]  [View PDF 88.57 K (2537)]